# SDR UALA2012062903493

- Difficulty date: June 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 65,647 hours, 24,182 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP LOOSE AT ROW 13.  FOUND CHAP STICK UNDER FLOOR LIGHT TRACK.  REMOVED CHAP STICK AND SECURED LIGHT TRACK.
